| Model Number |
VS100005 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Prior to the ventricular tachycardia (vt) procedure, after the patient was prepped, the maclab live signal was not displaying on the vantageview monitor.Rebooting the rack and the power converter did not resolve the issue.A media convertor was found to be the issue.The patient was prepped and procedure was cancelled.There were no adverse patient consequences.
Additional Manufacturer Narrative
The product was not returned however, a replacement was sent, but is unknown if it resolved the issue.This device history record was completed by a representative from avi.Everything passed vendor and manufacture testing.Based on the information received, the cause of the reported incident could not be conclusively determined.If the issue persists it is recommended to return the product for evaluation. .